Alert archive / New York / Small Craft Advisories in 2013

Small Craft Advisory 86, NWS Buffalo, NY

September 15, 2013

NWS Buffalo, NY issued this small craft advisory at Sep 15, 2013, 1:40 PM EDT. It took effect at Sep 16, 2013, 1:21 AM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Sep 15, 2013, 1:40 PM EDT (17:40 UTC)
In effect from
Sep 16, 2013, 1:21 AM EDT
Expired
Sep 16, 2013, 7:44 PM EDT
In force
18 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

967 
WHUS71 KBUF 151740
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
140 PM EDT SUN SEP 15 2013

LOZ043-044-160145-
/O.NEW.KBUF.SC.Y.0086.130916T1200Z-130917T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
140 PM EDT SUN SEP 15 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT MONDAY. 

* WINDS...NORTHEAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-152100-
/O.EXT.KBUF.SC.Y.0085.000000T0000Z-130915T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
140 PM EDT SUN SEP 15 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS...SOUTHWEST 10 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
757 
WHUS71 KBUF 160200
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1000 PM EDT SUN SEP 15 2013

LOZ042-161000-
/O.EXB.KBUF.SC.Y.0086.130916T1400Z-130916T2200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
1000 PM EDT SUN SEP 15 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 6 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EDT MONDAY. 

* WINDS...NORTHEAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-161000-
/O.EXB.KBUF.SC.Y.0086.130916T1200Z-130916T2200Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1000 PM EDT SUN SEP 15 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 6 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM EDT MONDAY. 

* WINDS...NORTH 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-161000-
/O.CON.KBUF.SC.Y.0086.130916T1200Z-130917T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
1000 PM EDT SUN SEP 15 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT
MONDAY...

* WINDS...NORTH 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
515 
WHUS71 KBUF 160521
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
121 AM EDT MON SEP 16 2013

LOZ043-044-161330-
/O.EXT.KBUF.SC.Y.0086.130916T0521Z-130917T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
121 AM EDT MON SEP 16 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...WEST 20 TO 25 KNOTS THROUGH EARLY MONDAY MORNING...THEN
  NORTH 15 TO 25 KNOTS MONDAY.

* WAVES...4 TO 7 FEET THROUGH THE REST OF TONIGHT. 3 TO 5 FEET ON
  MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-161330-
/O.EXT.KBUF.SC.Y.0086.130916T0521Z-130916T2200Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
121 AM EDT MON SEP 16 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...WEST 20 TO 25 KNOTS THROUGH EARLY MONDAY MORNING. NORTH
  15 TO 25 KNOTS ON MONDAY.

* WAVES...4 TO 7 FEET THROUGH THE REST OF TONIGHT. 3 TO 5 FEET ON
  MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-161330-
/O.CON.KBUF.SC.Y.0086.130916T1400Z-130916T2200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
121 AM EDT MON SEP 16 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 6 PM EDT THIS EVENING...

* WINDS...NORTHEAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
014 
WHUS71 KBUF 160832
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
432 AM EDT MON SEP 16 2013

LEZ040-161645-
/O.EXB.KBUF.SC.Y.0086.130916T1600Z-130917T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
432 AM EDT MON SEP 16 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING. 

* WINDS...NORTH 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-161645-
/O.EXT.KBUF.SC.Y.0086.000000T0000Z-130916T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
432 AM EDT MON SEP 16 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...NORTH 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-161645-
/O.CON.KBUF.SC.Y.0086.000000T0000Z-130917T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
432 AM EDT MON SEP 16 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTH 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-161645-
/O.CON.KBUF.SC.Y.0086.130916T1400Z-130916T2200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
432 AM EDT MON SEP 16 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 6 PM EDT THIS EVENING...

* WINDS...NORTH 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
971 
WHUS71 KBUF 161420
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1020 AM EDT MON SEP 16 2013

LEZ040-162230-
/O.EXT.KBUF.SC.Y.0086.130916T1500Z-130917T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
1020 AM EDT MON SEP 16 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTHEAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-162230-
/O.CON.KBUF.SC.Y.0086.000000T0000Z-130917T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
1020 AM EDT MON SEP 16 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTH 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-162200-
/O.CON.KBUF.SC.Y.0086.000000T0000Z-130916T2200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
1020 AM EDT MON SEP 16 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...NORTHEAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-161800-
/O.CON.KBUF.SC.Y.0086.000000T0000Z-130916T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1020 AM EDT MON SEP 16 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...NORTH 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR
660 
WHUS71 KBUF 161737
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
137 PM EDT MON SEP 16 2013

LOZ045-161845-
/O.CAN.KBUF.SC.Y.0086.000000T0000Z-130916T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
137 PM EDT MON SEP 16 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DIMINISHED TO BELOW ADVISORY LEVELS...THEREFORE THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

$$

LEZ040-170000-
/O.CON.KBUF.SC.Y.0086.000000T0000Z-130917T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
137 PM EDT MON SEP 16 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTH 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-170000-
/O.CON.KBUF.SC.Y.0086.000000T0000Z-130917T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
137 PM EDT MON SEP 16 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTH 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-162200-
/O.CON.KBUF.SC.Y.0086.000000T0000Z-130916T2200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
137 PM EDT MON SEP 16 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...NORTH 10 TO 15 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
704 
WHUS71 KBUF 162045
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
445 PM EDT MON SEP 16 2013

LEZ040-170000-
/O.CON.KBUF.SC.Y.0086.000000T0000Z-130917T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
445 PM EDT MON SEP 16 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTHEAST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-170000-
/O.CON.KBUF.SC.Y.0086.000000T0000Z-130917T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
445 PM EDT MON SEP 16 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTH 10 TO 15 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-162200-
/O.CON.KBUF.SC.Y.0086.000000T0000Z-130916T2200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
445 PM EDT MON SEP 16 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...NORTH AROUND 10 KNOTS.

* WAVES...3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SMITH
643 
WHUS71 KBUF 162159
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
559 PM EDT MON SEP 16 2013

LOZ042-162300-
/O.CAN.KBUF.SC.Y.0086.000000T0000Z-130916T2200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
559 PM EDT MON SEP 16 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

LEZ040-170000-
/O.CON.KBUF.SC.Y.0086.000000T0000Z-130917T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
559 PM EDT MON SEP 16 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTHEAST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-170000-
/O.CON.KBUF.SC.Y.0086.000000T0000Z-130917T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
559 PM EDT MON SEP 16 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTH 15 TO 20 KNOTS.

* WAVES...3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SMITH
522 
WHUS71 KBUF 162344
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
744 PM EDT MON SEP 16 2013

LEZ040-LOZ043-044-170045-
/O.CAN.KBUF.SC.Y.0086.000000T0000Z-130917T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
744 PM EDT MON SEP 16 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

SMITH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 15, 10:32 AM EDT, 3 hours 8 minutes earlier.

Area forecast discussion, Sep 15, 10:32 AM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1032 AM EDT SUN SEP 15 2013

.SYNOPSIS...
HIGH PRESSURE WILL DRIFT TO THE MID ATLANTIC TODAY AND ALLOW CLOUDS
TO THICKEN AS TEMPERATURES RETURN TO NEAR AVERAGE. A COLD FRONT WILL
CROSS THE AREA TONIGHT THROUGH MONDAY MORNING AND BRING A FEW
SHOWERS TO THE REGION. THIS COLD FRONT WILL USHER IN A FRESH COOL
AIRMASS FOR MONDAY BEFORE TEMPERATURES REBOUND BY THE MIDDLE OF THE
WEEK. THE NEXT CHANCE OF RAIN WILL NOT ARRIVE UNTIL AT LEAST
THURSDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
SURFACE ANALYSIS THIS MORNING SHOWS HIGH PRESSURE ACROSS THE MID
ATLANTIC STATES. WARM ADVECTION ALOFT HAS ALREADY STARTED AROUND
THE WESTERN PERIPHERY OF THE HIGH...ALLOWING CIRRUS TO ADVANCE
INTO THE REGION. CIRRUS CLOUDS WILL CONTINUE TO SPREAD AND THICKEN
THIS AFTERNOON.

LATER TODAY AN AMPLIFYING MID LEVEL TROUGH WILL DIG INTO THE
NORTHERN ONTARIO AND THE CENTRAL GREAT LAKES...WITH AN INITIAL LEAD
MID LEVEL SHORTWAVE AND UPPER LEVEL DIVERGENCE PROMOTING AN INCREASE
IN LARGE SCALE ASCENT. A MID LEVEL SHORTWAVE MAY EVEN PRODUCE A
FEW SPRINKLES LATE TODAY ACROSS WESTERN NY AND THE SAINT LAWRENCE
VALLEY...ALTHOUGH THE 12Z BUFFALO SOUNDING CONFIRMS DRY AIR BELOW
500 MB WHICH SHOULD INITIALLY KEEP THIS NON-MEASURABLE.

850MB TEMPS RISE TO AROUND +8C...AND THIS COMBINED WITH GOOD MIXING
SHOULD ALLOW TEMPERATURES TO REACH THE LOWER 70S ON THE LAKE PLAINS
WITH MID TO UPPER 60S FARTHER INLAND ACROSS THE HIGHER TERRAIN.

TONIGHT THE MID LEVEL TROUGH WILL CONTINUE TO AMPLIFY FROM QUEBEC
INTO THE GREAT LAKES...WITH THE MAIN MID LEVEL SHORTWAVE MOVING
ACROSS THE REGION DURING THE MIDDLE OF THE NIGHT. A 100+ KNOT UPPER
LEVEL JET WILL BE LOCATED ACROSS QUEBEC...PLACING THE LOWER GREAT
LAKES IN THE FAVORED RIGHT ENTRANCE REGION FOR ENHANCED UPPER LEVEL
DIVERGENCE. ALTHOUGH DRIER AIR IN THE LOW TO MID LEVELS WILL
INITIALLY EVAPORATE THE MOISTURE...THESE LAYERS WILL EVENTUALLY
SATURATE. GIVEN THE BROAD SCALE LIFT...AND MODEL CONSENSUS ON
MEASURABLE QPF...WE ESSENTIALLY HAVE A HIGH CONFIDENCE IN AN
LIGHT BUT MEASURABLE EVENT IN THE 800 PM TO 200 AM TIME FRAME FOR
BUF-ROC NORTHWARD. EXPECT RAIN AMOUNTS TO BE LIGHT...WITH A FEW
HUNDREDTHS TO A TENTH OF AN INCH IN MOST PLACES. MAYBE A LITTLE
MORE EAST OF LAKES ERIE AND ONTARIO AS SOME MESOSCALE MODEL
GUIDANCE SUGGESTS SOME CONTRIBUTION OF LAKE MOISTURE AND UPSLOPE
ENHANCEMENT.

LATER TONIGHT THERE MAY BE A BREAK IN THE SHOWERS FOLLOWING THE EXIT
OF THE MAIN MID LEVEL SHORTWAVE. SHOWERS WILL THEN RE-DEVELOP FROM
NORTH TO SOUTH VERY LATE TONIGHT AND MONDAY MORNING AS THE ACTUAL
SURFACE FRONT DROPS SOUTH ACROSS THE AREA AND ENHANCES LOW LEVEL
CONVERGENCE. THE AIRMASS WILL ALSO BE COLD ENOUGH FOR SOME LAKE
ENHANCEMENT TO THE SHOWERS ALONG AND BEHIND THE FRONT...MAINLY TO
THE SOUTH OF LAKE ONTARIO AS FLOW QUICKLY GOES NORTH BEHIND THE
FRONT.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/...
THE COLD FRONT THAT WILL PUSH SOUTH ACROSS OUR AREA SUNDAY NIGHT
WILL SETTLE OVER THE MIDDLE ATLANTIC STATES ON MONDAY. A MOIST
NORTHERLY UPSLOPE FLOW LINGERING BEHIND THE FRONT WILL PRODUCE A FEW
MORE SHOWERS OR DRIZZLE INTO MONDAY MORNING. TEMPERATURES WILL BE
COOL ENOUGH FOR A POSSIBLE CONTRIBUTION FROM LAKE ONTARIO AS WELL.

HIGH PRESSURE AND MUCH DRIER WILL WORK EAST FROM THE CENTRAL GREAT
LAKES DURING THE AFTERNOON. THIS WILL ALLOW ANY LINGERING SHOWERS TO
TAPER OFF FROM NORTH TO SOUTH. THE DRYING TREND WILL LEAD TO SOME
LIMITED SUNSHINE DURING THE AFTERNOON...BUT TEMPERATURES WILL
STRUGGLE TO WARM ABOVE 60 DEGREES ACROSS MOST OF THE AREA.

THE SURFACE HIGH WILL THEN BRING CLEARING SKIES AND LIGHT WINDS AS
IT CRESTS OVER NEW YORK STATE MONDAY NIGHT. GOOD RADIATIONAL COOLING
WILL CAUSE TEMPERATURES TO FALL TO AROUND 40 DEGREES ALONG THE LAKE
PLAINS...BUT THE HIGHER ELEVATIONS OF THE SOUTHERN TIER AND EAST OF
LAKE ONTARIO WILL LIKELY SEE TEMPERATURES DIPPING INTO THE MID
30S BEFORE DAYBREAK TUESDAY. THIS WILL LIKELY LEAD TO THE
DEVELOPMENT OF SCATTERED FROST ACROSS THESE AREAS. THE VALLEYS MAY
EXPERIENCE EITHER PATCHY FOG OR PATCHY FROST...OR A COMBINATION OF
BOTH...BUT ROADWAYS SHOULD REMAIN WARM ENOUGH TO EXCLUDE BLACK ICE.

THE CENTER OF THE HIGH WILL SHIFT EAST ACROSS NEW YORK STATE
TUESDAY...THEN SETTLE OFF THE EAST COAST TUESDAY NIGHT AND
WEDNESDAY. TUESDAY AND WEDNESDAY LOOK TO BE BEAUTIFUL LATE SUMMER
DAYS...FEATURING PLENTY OF SUNSHINE...SLOWLY MODERATING TEMPERATURES
AND LOW HUMIDITY. A RETURN SOUTHERLY FLOW AROUND THE HIGH WILL KEEP
TUESDAY NIGHT'S TEMPERATURES A LITTLE MILDER THAN MONDAY NIGHT'S
CHILLY READINGS. WEDNESDAY NIGHT WILL REMAIN DRY WITH HIGH PRESSURE
STILL IN CONTROL.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
WARM AND MORE UNSETTLED WEATHER CONDITIONS WILL CHARACTERIZE THIS
PERIOD AS A DEEPENING UPPER LEVEL TROUGH OVER THE NORTHERN PLAINS
AND UPPER MIDWEST SHIFTS EAST ACROSS THE GREAT LAKES.

AT THE SURFACE...THE SOUTHERLY FLOW BETWEEN THE EAST COAST RIDGE AND
LOW PRESSURE CENTERED OVER THE UPPER MIDWEST WILL BEGIN TO ADVECT
INCREASING MOISTURE INTO THE OHIO VALLEY AND LOWER GREAT LAKES.
AT THE SAME TIME...A SERIES OF WEAK SHORT WAVES WILL BE TRANSLATING
EAST ACROSS THE UPPER RIDGE. THIS WILL LEAD TO A CHANCE FOR A FEW
SHOWERS THURSDAY AND FRIDAY.

THE AFOREMENTIONED UPPER LEVEL TROUGH IS FORECAST TO DEEPEN FURTHER
AND CUTOFF OVER THE CENTRAL GREAT LAKES FRIDAY NIGHT AND SATURDAY.
THE ASSOCIATED SURFACE LOW WILL TRACK JUST SOUTH OF JAMES BAY AND
DRAG A COLD FRONT EAST ACROSS OUR AREA FRIDAY NIGHT AND SATURDAY.
...ACCOMPANIED BY A FEW MORE SHOWERS AND POSSIBLE THUNDERSTORMS.

TEMPERATURES WILL BE ABOVE SEASONAL AVERAGES WITH HIGHS IN THE LOWER
TO MID 70S THURSDAY AND FRIDAY...EVEN UPPER 70S POSSIBLE AT SELECT
LOCATIONS IN THE VALLEYS AND FINGER LAKES ON FRIDAY. OVERNIGHT LOWS
WILL LIKEWISE SHOW A WARMING TREND FROM MID 50S TO AROUND 60 ON
THURSDAY NIGHT TO THE LOWER 60S REGION-WIDE FRIDAY NIGHT.

&&

.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
VFR WILL PREVAIL FOR MOST OF THE 15Z TAF CYCLE. HIGH CLOUDS WILL
LOWER AND THICKEN THIS AFTERNOON. INITIALLY...EXPECT SOME LIGHT
RAIN SHOWERS DURING THE EVENING HOURS WITH AN MID LEVEL
DISTURBANCE. THESE SHOULD BE TOO LIGHT TO CAUSE ANY VSBY
RESTRICTIONS.

LATER TONIGHT...A SURFACE COLD FRONT WILL APPROACH
FROM THE NORTH. THE ACTUAL SURFACE COLD FRONT WILL NOT CROSS THE
REGION UNTIL EARLY MONDAY MORNING. ALONG AND BEHIND THIS FRONT
THERE MAY BE A FEW MORE SCATTERED SHOWERS WITH SOME ENHANCEMENT
FROM LAKE ONTARIO AS COOLER AIR QUICKLY RUSHES BACK INTO THE
REGION. ALSO EXPECT SEVERAL HOURS OF MVFR TO IFR CIGS BEHIND THE
COLD FRONT AS LOW LEVEL MOISTURE BECOMES TRAPPED BENEATH A STEEP
FRONTAL INVERSION.

OUTLOOK...
MONDAY...MVFR/IFR IMPROVING TO VFR IN THE AFTERNOON.
TUESDAY AND WEDNESDAY...VFR.
THURSDAY...MAINLY VFR. A CHANCE OF SHOWERS LATE.

&&

.MARINE...
HIGH PRESSURE WILL DRIFT TO THE MID ATLANTIC TODAY ALLOWING THE
PRESSURE GRADIENT TO INCREASE BETWEEN THE DEPARTING HIGH AND AN
APPROACHING COLD FRONT. THIS WILL BRING MARGINAL SMALL CRAFT
ADVISORY CONDITIONS TO THE NORTHEAST END OF LAKE ONTARIO AND CHOPPY
CONDITIONS TO THE NORTHEAST END OF LAKE ERIE. WINDS WILL DIMINISH
FOR AWHILE THIS EVENING BEFORE THE COLD FRONT DROPS SOUTH ACROSS THE
LAKES LATE TONIGHT AND EARLY MONDAY. A BRIEF SURGE OF MODERATE
NORTHERLY WINDS BEHIND THE FRONT MAY BRING ANOTHER PERIOD OF NEAR
SMALL CRAFT CONDITIONS...MAINLY ALONG THE SOUTH SHORE OF LAKE
ONTARIO. HIGH PRESSURE WILL BUILD INTO THE GREAT LAKES MONDAY NIGHT
AND TUESDAY WITH DIMINISHING WINDS AND WAVES.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LOZ045.

&&

SYNOPSIS...HITCHCOCK
NEAR TERM...APFFEL/HITCHCOCK
SHORT TERM...TJP
LONG TERM...TJP
AVIATION...APFFEL/HITCHCOCK
MARINE...APFFEL/HITCHCOCK
Hazardous weather outlook, Sep 15, 5:07 AM EDT, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
507 AM EDT SUN SEP 15 2013

NYZ001>005-010-011-013-014-019-160915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE-
LIVINGSTON-ONTARIO-CHAUTAUQUA-
507 AM EDT SUN SEP 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ012-020-021-085-160915-
WYOMING-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
507 AM EDT SUN SEP 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PATCHY FROST IS POSSIBLE LATE MONDAY NIGHT INTO EARLY TUESDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ006>008-160915-
OSWEGO-JEFFERSON-LEWIS-
507 AM EDT SUN SEP 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PATCHY FROST IS POSSIBLE LATE MONDAY NIGHT INTO EARLY TUESDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-LOZ030-SLZ022-024-160915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
507 AM EDT SUN SEP 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ040-041-LOZ042>045-062>065-160915-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
507 AM EDT SUN SEP 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 4:31 AM EDTSmall Craft AdvisoryBUF12 hr

Nearby

Small Craft Advisories in New York, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.